# SDR QXEA9600495

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND AFT WING FAIRING EMERGENCY LIGHTS ARE DIM.  AFT BATTERY PACK REPLACED AND LIGHTS OPS CHECKED GOOD.
